RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 3, Pages 159–178 (Mi izv25)  

This article is cited in 4 scientific papers (total in 4 papers)

Real quadrics of codimension 3 in $\mathbb C^6$ and their non-linear automorphisms

N. F. Palinchak


Abstract: In this paper, non-degenerate $(3,3)$-quadrics are considered. A list of quadrics with non-linear automorphisms is obtained up to equivalence. All nullquadrics of codimension 3 in $\mathbb C^6$ are determined. We give an example of a quadric with a non-linear automorphism not representable as a Poincare automorphism.

Full text: PDF file (1773 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:3, 597–617

Bibliographic databases:

MSC: 32C05, 14P05, 32G99
Received: 14.03.1994

Citation: N. F. Palinchak, “Real quadrics of codimension 3 in $\mathbb C^6$ and their non-linear automorphisms”, Izv. RAN. Ser. Mat., 59:3 (1995), 159–178; Izv. Math., 59:3 (1995), 597–617

Citation in format AMSBIB
\Bibitem{Pal95}
\by N.~F.~Palinchak
\paper Real quadrics of codimension 3 in~$\mathbb C^6$ and their non-linear automorphisms
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 3
\pages 159--178
\mathnet{http://mi.mathnet.ru/izv25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347081}
\zmath{https://zbmath.org/?q=an:0902.32002}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 3
\pages 597--617
\crossref{https://doi.org/10.1070/IM1995v059n03ABEH000025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ19700006}


Linking options:
  • http://mi.mathnet.ru/eng/izv25
  • http://mi.mathnet.ru/eng/izv/v59/i3/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Anisova, “Null-quadrics of codimension 4 in $\mathbb C^7$”, Math. Notes, 62:5 (1997), 549–556  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. G. Anisova, “Quadrics of codimension 4 in $\mathbb C^7$ and their automorphisms”, Math. Notes, 64:6 (1998), 697–703  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. K. Beloshapka, “Real submanifolds in complex space: polynomial models, automorphisms, and classification problems”, Russian Math. Surveys, 57:1 (2002), 1–41  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Wu Q., “On holomorphic automorphisms of a class of non-homogeneous rigid hypersurfaces in a", (N+1)”, Chinese Annals of Mathematics Series B, 31:2 (2010), 201–210  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:147
    Full text:46
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019